# SDR AALA201806269015

- Difficulty date: June 12, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 53,448 hours, 25,326 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D536106350000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DELAMINATED FLOOR PANEL 232FF BETWEEN FR 20 TO FR 24, RBL Y-1732 TO RBL Y-1292 AT FORWARD GALLEY AREA. REPLACED FLOOR PANEL 232FF PER SRM 53-12-00-300-006 AND IRM 9701, REVISION H.
